# SDR AALA20150103003

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 82,801 hours, 13,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T82043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL FAIL SAFE STRAP CORRODED AROUND BOLT HOLES AT FS 568 & RBL 44.4 AT WL 122.86.  R & R FAIL SAFE STRAP AT FWD CARGO DOOR SILL IAW AARD 53-34-00-1 & DWG 143T8513.
